MAUDE Adverse Event Report: WELLSPECT HEALTHCARE SURITY FEMALE EXTERNAL CATHETER

WELLSPECT HEALTHCARE SURITY FEMALE EXTERNAL CATHETER
Model Number 38011
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer asked the user for the lot number, but it was not provided.Due to that batch documentation could not be reviewed.Based on the device's biocompatibility profile, the likelihood of an allergic reaction is low; however, a causal relationship cannot be definitively ruled out.A determination of whether the event represents an allergic reaction, skin irritation, or an unknown etiology could not be made.As reported, use of an over-the-counter antifungal (yeast) cream contributed to the resolution of the symptoms.
 
Event or Problem Description
A female user reported on the manufacturer´s facebook ad that "i have an.Allergic reaction to the catheter." when the manufacturer contacted the user and spoke with her, she further reported that she had placed the device on the outer labia and developed an itchy rash that covered her perineum.She did not seek medical attention.She used some over the counter "yeast infection cream" and the rash has since resolved.

Brand Name
SURITY FEMALE EXTERNAL CATHETER
Common Device Name
SURITY FEMALE EXTERNAL CATHETER
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
anja bengtzelius
aminogatan 1
p.o. box 14
mölndal, SE-43- 121
SW   SE-43 121
MDR Report Key24909273
Report Number3009632672-2026-00013
Device Sequence Number15902668
Product Code NZU
UDI-Device Identifier07333387056630
UDI-Public07333387056630
Combination Product (Y/N)N
PMA/510(K) Number
N/A, EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number38011
Device Catalogue Number3801140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale